# SDR DLM88002182

- Difficulty date: November 7, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 29,990 hours, 24,204 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21184904
- Part serial: 76113
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HAD A FLOW LIGHT ON AUTO PRESS CONTROLLER RT PACK OUTPUT WAS LOW.  REPLACED AUTO PRESSURE CONTROLLER NR 1 FOR BEING FAILED.
